# SDR REXA201100776

- Difficulty date: October 25, 2011
- Submitted: October 26, 2011
- Operation: Air carrier
- Aircraft: N8587E
- Make and model: Cndair CL6002B19
- Aircraft serial: 7587
- Aircraft time: 22,763 hours, 19,896 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Inverter
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

REAR 3 EMERGENCY FLOOR LIGHT STRIPS INOP.  REMOVED AND REPLACED NR 4 EMERGENCY LIGHT INVERTER IAW AMM 33-51-07.  OP/C GOOD.  PART EFFECTIVITY VERIFIED.  OK FOR SERVICE.
